Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Ask a Urologist   »  

What is the cause of pain when i urinate?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
well when i go to pee it hurts the color is normal but blood comes out at the end. do you have any idea y?
Posted Mon, 3 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 23 minutes later
Brief Answer: It could be due to UTI Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have UTI especially Cystitis Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor